# SDR TWAA9908906

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOOR SUPPORT AT STA 200, BETWEEN NUMBER 1 AND 2 SEAT TRACKS.  REPLACED FLOOR SUPPORT PER STD PROCESSES MANUAL 6-70-01, PAGE 3.
